# SDR 96ZZZM629

- Difficulty date: March 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N418EA
- Make and model: Doug DC-9-51
- Aircraft serial: 47676
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Filter Clog Ind
- Condition: Malfunctioned
- Location: Nr 2 Eng
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

BNA - DURING DESCENT NR 2 ENGINE OIL FILTER CLOG LIGHT ILLUMINATED.  REMOVED AND REPLACED OIL FILTER.  PLACARDED FILTER CLOG INDICATOR LIGHT.  (M)
